The decomposition method for solving of a class of singular two-point boundary value problems

INC, M. and EVANS, D.J., 2003. The decomposition method for solving of a class of singular two-point boundary value problems. International Journal of Computer Mathematics, 80 (7), pp. 869-882. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Inc, M. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2003
Volume: 80
Number: 7
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:42
Last Modified: 09 Oct 2015 09:42
URI: http://irep.ntu.ac.uk/id/eprint/1437

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year